# SDR ASOA201803097031

- Difficulty date: March 9, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 37,419 hours, 29,428 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Part serial: NA
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, FOUND A CRACK ON THE RT TRAILING EDGE OF THE VERTICAL STAB BETWEEN THE FIRST ROLL OF BEARINGS AND THE 2ND ROLL.  MAINTENANCE INSTALLED A REPAIR TO THE CRACKED AREA OF THE RUDDER TRAILING EDGE IAW EC/TC ETD 2018-145-019454.
